# SDR 20010613CW006

- Difficulty date: May 26, 2001
- Submitted: June 13, 2001
- Operation: General aviation
- Aircraft: N7650S
- Make and model: Bbavia 7GCBC
- Aircraft serial: 92876
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Arm
- Part number: 189502
- Condition: Worn
- Location: Carburetor Heat
- Part time: 652 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN4 BOLT ACTS AS TERMINAL END OF CARBURETOR HEAT CABLE AND IS FREE TO ROTATE IN HOLE DRILLED NEAR END OF SHAFT ASSY ARM OF CARB HEAT BUTTERFLY VALVE IN CARB AIR INTAKE BOX.  FORE AND AFT MOVEMENT, RESULTING FROM CARB HEAT APP. HAS ELONGATED HOLE IN ARM AND CUT BOLT APPROX .7500 THRU ITS DIAMETER, ALLOWING APPROX .3125 FREE TRAVEL OF ARM AND FREE VERT DISPLACEMENT OF CARB HEAT BUTTERFLY VALVE FROM FULLY CLOSED TO APPROX .5000 OPEN.  REPAIR ACCOMPLISHED BY REAMING OUT HOLE ON ARM TO ACCEPT BUSHING TO RETAIN AN4 BOLT OR TO ACCEPT AN5 BOLT.  THEREBY EXPANDING SURFACE BRG CONTACT BETWEEN ARM AND BOLT.  FUTURE WEAR CAN BE MINIMIZED BY CONTINUED ATTENTION TO LUBRICATION OF BOLT.
